# SDR C2XA09TY151

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 646
- Aircraft time: 18,731 hours, 10,030 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 12015201001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP HAS A CRACK AT FR 81 AND STR 10L.  REMOVED AND REPLACED CRACKED SHEAR CLIP IAW SRM 51-40-02.
